# SDR UIEA2019042904069

- Difficulty date: April 27, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,252 hours, 18,463 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 267
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R AFT FUEL PUMP EICAS, RIGHT AFT FUEL BOOST PUMP CB POPPED. QRH COMPLETE. REPEAT WRITE-UP. ( TRANSFERRED FUEL PUMP TO MEL 28-22-01 MDDR 110840. PLACARD INSTALLED AND MAINT PROCEDURES C/W. AIRCRAFT RESTRICTED TO ETOPS 120.  LP 1079323-M2  FOUND B1 WIRE W048-49-16 LOOSE ON CB C371. INSPECTED AND TIGHTENED. OPS CHECK PUMP ON GROUND IAW AMM 28-22-00, NO DEFECT NOTED. CLEARED MDDR 110840.  LP 1079324 - 1: RE-OPENED MDDR 110840.  LP 1079340 - M5: REMOVED AND REPLACED CONNECTOR ON RT AFT FUEL BOOST PUMP OPS CHECK OK PER AMM 28-22-03 AND SWPM 20-61. THIS CLEARS DMI 110840. PLACARD REMOVED. DISP UP 2027   LP 1074280 - M6:  REPLACED WIRE HARNESS FLOW D1551-D4410 PER FIM 28-22 FT 820 PER SWPM 20-10-13.        LP 1074281 - M7: PERFORMED FIM 28-22 FT 820 WIRING CHECK.   LP 1074281 - M8: R/R R/H AFT BOOST IAW AMM 28-22-03. OPS AND LEAK CHECK C/W. THIS CLEARS MDDR 110840. PLACARD REMOVED. )
